# SDR P5CA2011100700473

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 47,181 hours, 7,713 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Broken
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CORNER OF MAIN DECK DADO PANEL AT LEFT STATION 1720 IS BROKEN.  ACCOMPLISHED REPAIR AS PER EI T2011A25B02003.
